# SDR AU981300

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: CA17400
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE EGT WIRING HARNESS FAULTY.  HARNESS FAILED THE `WET INSULATION' TEST IN THE WORKSHOP AFTER REMOVAL.
